- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Zista 10mg Tablets (Generic of Zyrtec)
Each tablet contains cetirizine hydrochloride 10mg
Zista is a generic of Zyrtec that provides treatment of seasonal allergic rhinitis (hayfever), hives & skin rashes, insect bites and allergic skin itching.
Directions For Use
Adults & children over 12 years: Take one tablet daily.
Children 6 to 12 years: Take one tablet daily OR half a tablet (5mg) twice daily.
Children 2 to 6 years: Take half a tablet (5mg) daily.
Do not exceed a maximum dose of two tablets (20mg) per day.
Warnings & Cautions
- Keep out of reach of children.
- Always read the label and take only as directed.
- Contains lactose. Gluten and sugar free.
- Do not exceed a maximum dose of 20mg in 24hrs.
- Before taking this medicine, seek medical advice if you have kidney problems, or are pregnant or breastfeeding.
- Not suitable for use in children under 2 years old.
- This medicine is unlikely to affect your ability to drive or operate machinery, however, a few people may be impaired & care should be taken.
- Store below 25degC
Actavis New Zealand Ltd, Auckland, New Zealand.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Zista 10mg - 100 tablets x 1